# SDR USAA060589

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Dented
- Location: Bs 1016 S7-8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER WEB DENTED COMMON TO THE AFT PRESSURE BULKHEAD DOME LOCATED S-7R AND S-8R.  FABRICATED AND INSTALLED REPAIR ANGLES IAW EA 97609, DEFECT SIZE: 1".
